# SDR EE4Y201110561

- Difficulty date: October 10, 2011
- Submitted: October 10, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 21,982 hours, 10,579 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Anchor Fitting
- Part number: D57259162001
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, INNER SPAR BETWEEN RIB 2 AND RIB 3, MLG RETRACTION JACK ANCHORAGE FITTING'S BORE, LOWER & UPPER SURFACE WITH CORROSION.  NOTE: THE FITTING'S CORROSION/REWORKS REQUIRES A MAJOR REPAIR IAW ENGINEERING GUIDELINES.
